# SDR CALA2025081807880

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N37371
- Make and model: Boeing 737-8
- Aircraft serial: 68824
- Aircraft time: 745 hours, 249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR 1R EMERG ESCAPE SLIDE HAS EXCESS FABRIC EXPOSED & DRAGGING ON FLOOR.  INSPECTED DOOR 1R EMERGENCY SLIDE. NO DEFECTS NOTED. MEASUREMENT OF FABRIC IS WITHIN LIMITS. IAW AMM 25-66-01.
